Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the group of real analytic diffeomorphisms of a compact real analytic manifold


Author: J. Leslie
Journal: Trans. Amer. Math. Soc. 274 (1982), 651-669
MSC: Primary 58B12; Secondary 58D05, 58F99
MathSciNet review: 675073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we exhibit a Lie group structure on the group of real analytic diffeomorphisms of a compact real analytic manifold. Further, we show that a variant of the Kupka-Smale theorem holds for the underlying topology of the above mentioned Lie group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58B12, 58D05, 58F99

Retrieve articles in all journals with MSC: 58B12, 58D05, 58F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0675073-5
PII: S 0002-9947(1982)0675073-5
Article copyright: © Copyright 1982 American Mathematical Society